# SDR DALA2016020100750

- Difficulty date: February 1, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,523 hours, 30,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE TURNAROUND CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGNS FOR BOTH THE MAIN CABIN DOOR AND THE GALLEY DOOR WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS FOR THE NOTED LIGHTED AREAS AND THE OPS CHECK WAS GOOD.
